CSpace

Browse/Search Results:  1-10 of 155 Help

Selected(0)Clear Items/Page:    Sort:
LIOUVILLE THEOREMS ON THE UPPER HALF SPACE 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 9, 页码: 5373-5381
Authors:  Wang, Lei;  Zhu, Meijun
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Divergent operator  Liouville theorem  extension problem  positive kernels  modified Kelvin transformation  moving sphere method  
Optimal quadratic element on rectangular grids for H-1 problems 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 页码: 25
Authors:  Zeng, Huilan;  Zhang, Chen-Song;  Zhang, Shuo
Favorite  |  View/Download:5/0  |  Submit date:2020/10/12
Optimal quadratic element  Rectangular grids  Boundary value problem  Eigenvalue problem  Lower bound  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:15/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate  
A BALANCED OVERSAMPLING FINITE ELEMENT METHOD FOR ELLIPTIC PROBLEMS WITH OBSERVATIONAL BOUNDARY DATA 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 2, 页码: 355-374
Authors:  Chen, Zhiming;  Tuo, Rui;  Zhang, Wenlong
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Observational boundary data  Elliptic equation  Sub-Gaussian random variable  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems (vol 39, pg 1985, 2019) 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2020, 卷号: 40, 期号: 1, 页码: 800-800
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:6/0  |  Submit date:2020/09/23
ORDER REDUCED METHODS FOR QUAD-CURL EQUATIONS WITH NAVIER TYPE BOUNDARY CONDITIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 4, 页码: 565-579
Authors:  Zhang, Weifeng;  Zhang, Shuo
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Quad-curl equation  Order reduced scheme  Regularity analysis  Finite element method  
Well-Posedness and Finite Element Approximations for Elliptic SPDEs with Gaussian Noises 期刊论文
数学研究通讯:英文版, 2020, 卷号: 36.0, 期号: 002, 页码: 113-127
Authors:  Yanzhao Cao;  Jialin Hong;  Zhihui Liu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Elliptic  stochastic  partial  differential  equation  spectral  approximations  finite  element  approximations  power-law  noise  
Regularized HSS iteration methods for stabilized saddle-point problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1888-1923
Authors:  Bai, Zhong-Zhi
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
stabilized saddle-point problem  Hermitian and skew-Hermitian splitting  stationary iteration method  inexact implementation  preconditioning  convergence  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:22/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality